# SDR FDEA202112273152

- Difficulty date: December 27, 2021
- Submitted: December 28, 2021
- Operation: Air carrier
- Aircraft: N941FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 22691
- Aircraft time: 76,914 hours, 32,527 cycles
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: None
- Part number: 313N500482
- Condition: Cracked
- Location: N/A
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

#2 PYLON UNDER ACCESS PANEL 611KT FWD OUTBOARD END U-CHANNEL CRACKED. REMOVED AND REPLACED U-CHANNEL ON #2 PYLON UNDER ACCESS PANEL 611KT IAW BAC DWG 313N5004   REV D
